# SDR A6WA201543286

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET FLOOR TIE DOWN MOUNTING PLATE HAS SEVERAL CORROSION SPOTS, BETWEEN FLOORBEAMS 589 & 606, JUST INBD OF CARGO DOOR LOWER SILL, REPAIRED.
